Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comment
    1
  • views
    4154

Day 8 of Accutane and Tired!

sparklebright

180 views

Since the 2nd day of taking Accutane I have been miserably exhausted! It starts a couple of hours after I take my dose and lasts for about 4 hours. I have not found this to be a side affect of the medication as far as the pamphlet goes, and my doctor. Has anyone else found that TANE makes you TIRED!? Also, I have lost my appetite or start to feel sick after eating a few bites of food. T

The results so far have been good. I have had only 4 new pimples since I have started and i have noticed my clogged pores have started to clear as well as my blackheads!! Not too shabby I must say? I just hope the drowsiness goes away!

I have also noticed some slight headaches too and I did have some minor back ache at day 4 and 5 but it has since gone away.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×